# SDR YENA2025040400366

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 1,026 hours, 199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889166
- Part serial: 57367
- Condition: Faulted
- Location: Zone 400
- Part time: 827 hours, 158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. (ETOPS) 'ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REPLACED #2 ENG AGB FIRE LOOP B,REF AMM CHAPTER 26-12-62,PER TSM 26-12-00-810-916-A. MDDR CLOSED.MX-4 UPDATED,PLACARD REMOVED.
